# SDR SIMA20150109004

- Difficulty date: January 9, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 39,742 hours, 33,160 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Condition: Failed
- Location: Stall Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING STALL PROTECTION TEST THE STALL PROTECTION FAILED, SPS 2 INOPERATIVE & SPS ADVANCED WARNING & CAUTION MSGS PRESENTED ON EICAS.  SYS FAILED, SAME WAY MULTIPLE TIMES.  TRANSFERRED TO NRWC 608-ORD-01965.  IAW NRWC 608-ORD-01965 R & R RT & LT AOA SENSOR IAW AMM 27-36-01.  PERFORMED STALL PROTECTION.  OPERATIONS CHECKED IAW WC 27-700-20.  NO DEFECT NOTED AT THIS TIME.
